I've been taking PrEP for about 2 weeks now. I don't have any side effect from it anymore but yesterday I started off with a sore throat and nasal passage and today I woke up with a headache, a stuffy but runny nose although my throat feels a bit better. I can't remember what my doctor that gave me PrEP said I think she said avoid Advil and take Tylenol but I don't have either so U was wondering if the acetaminophen, phenylephrine HCI, and dextromethorphan HBr would negatuvely react with the PrEP. I took my last dose at 12-1am today and it's now 2:24pm on the same day so maybe there's enough time in between to not have effects if any?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2014 • 1 answer
Posted 5 May 2016 • 1 answerFAQ by Drugs.com
Posted 13 Jan 2017 • 0 answers
Posted 17 Nov 2017 • 0 answers
Posted 21 Jul 2018 • 0 answers